Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Side effects of medicines prescribed for hormonal imbalance and pcod - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Average Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
Doctor :   how can i help[ you
Doctor :   hello are you there?
User :   yes
User :   Hi
User :   I am suffering with Hormones Inbalance
User :   PCOD
User :   for that I am using Glycomet 1mg twice daily from past one year
User :   Can I use this drug for a long time
Doctor :   You can use it however under the instruction of the doctor
Doctor :   basically it is hypoglycemic drug
User :   ok
Doctor :   It works in PCOD patietns also along with diabetics
User :   I read in some article that it will give sideeffects like kidney problems
Doctor :   No the doctor shall take care of the information
Doctor :   he will inform you in advance
User :   ok Thank You
Doctor :   baiscally ou have some cysts in the ovaries
Doctor :   which causes the porblem
Doctor :   like irregular mensus, infertility etc
User :   ok
User :   yes
User :   I have one more problem
User :   I am suffering with Vitiligo skin disease from my 6th year
User :   Now I am 30 years
User :   I tried so many drugs
User :   But no Use
Doctor :   Which city are you
User :   xxxxx
Doctor :   Ok
User :   Is any one found medicine for this?
Doctor :   Vitiligo has shown results with PUVA therapy
Doctor :   in many
Doctor :   Did you try that
User :   Yes
User :   Phototherapy
User :   I have tried
Doctor :   Which parts do you have the patches
User :   On chin
User :   left arm
Doctor :   Do you have that near joints or private parts
User :   yes
User :   Joints and private parts
Doctor :   It is difficult to heal in these areas
Doctor :   how ever it is researchd tht area with good hair are healing well
Doctor :   with psoralein therapy
Doctor :   are you there?
Doctor :   I am closing the window pl get back for othe rqueires
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor